# SDR DALA2021101306264

- Difficulty date: October 9, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N825DN
- Make and model: Boeing 737-9
- Aircraft serial: 31936
- Aircraft time: 22,672 hours, 8,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7972061) DURING INSPECTION FOUND R2 DOOR EMERGENCY EXIT INDENTIFIER DAMAGED. REPLACED EMERGENCY LIGHT ASSY. OPS TEST NORMAL.
